# SDR 99ZZZX4670

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD CRACKED ON NR 3 BLADE, S/N 1776.  REPLACED EROSION SHIELD BLADE NR 3, S/N 1776, TOUCHED UP PAINT, STATIC BALANCED PROPELLER IAW MFG CMM.  REPLACED WORN SLIP RING WITH REPLATED, REPLACED BETA RING WITH NEW.
